# SDR AALA20100922TUL10

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP IS CRACKED AT STATION 740 TO 742 UPPER SIDE.  REMOVED DAMAGED STRUCTURE, FABRICATED AND INSTALLED DOUBLER PER AARD 53-20-00-16.
